Take Heart Medications And Asthma At The Same Time?

Illustration of Take Heart Medications And Asthma At The Same Time?
Illustration: Take Heart Medications And Asthma At The Same Time? asthma.net

Hello, can I use isosorbide and salbutamol together? thanks.

1 Answer:

Regards,

From the information you have conveyed, for patients with complaints of heart and respiratory disease, the consumption of drugs taken must follow the doctor's recommendation. Thus, for each prescription given by your doctor, you can follow the recommendations for how to take it, the dosage and also the specific time recommended by your doctor. Therefore, if you are taking this drug independently without the supervision of your cardiologist or pulmonologist, then you should consult directly with your doctor for an examination of your clinical condition and further treatment.

However, however, related to your question, the consumption of the drug ISDN (isosorbit) and also salbutamol does not cause drug interactions between the two when taken together. Thus, both drugs are safe if you take them together. However, for the dose and requirement of these two drugs within 24 hours, you need to discuss directly with your doctor.

That is the information we can convey, also read drug interactions.

: by

Related Question

Fluctuating Fever Accompanied By The Appearance Of Red Spots On The Skin Of 2 Year Olds?

Fluctuating Fever Accompanied By The Appearance Of Red Spots On The Skin Of 2 Year Olds?

(10 months ago)

Good afternoon doctor, my child is 14 months old, yesterday morning the fever suddenly reached 39.0 then immediately he was given paracetamol up and down until Monday, then I took ... Read more

8-month-old Baby Crying When Defecating?

8-month-old Baby Crying When Defecating?

(12 months ago)

, my niece is 8 months old. His son is very active. After being fed 30 minutes later BAB and his reaction was always screaming crying in pain. During the last 2 weeks, always cry w... Read more

Sarcoma Disease After Facial Chemotherapy Returned To Normal?

Sarcoma Disease After Facial Chemotherapy Returned To Normal?

(12 months ago)

Morning ,, this is my diagnosis of low grade sarcoma after last year’s surgery, there was a bump on the left side, I already affected the face of the left side, too, all the ... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *